# SDR VNAA2023120320026

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033102
- Condition: Damaged
- Location: Zone 100
- Part time: 20,108 hours, 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.        HN 117920 DISCREPANCY: POSSIBLE LIGHTNING STRIKE AT FS280 STR23L-24L. CORRECTIVE ACTION: REPAIRED DAMAGED SKIN IAW MHIRJ REO 690-53-11-1630 REV.-- DATED 2023-11-13.
